Please use this identifier to cite or link to this item:
Title: Resolución mediante aproximaciones sucesivas de un problema de contorno en un tipo de ecuaciones diferenciales de cuarto orden
Author: Aguiló Fuster, Rafael
Keywords: Equacions diferencials lineals
Transformació de Laplace
Differential equations, Linear
Laplace transformation
Issue Date: 1960
Publisher: Universitat de Barcelona
Note: Reproducció del document publicat a
It is part of: Collectanea Mathematica, 1960, vol. 12, p. 155-172
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
13525.pdf760.47 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.